Oct 28, 2012
Hello - I was recently diagnosed with HIV and started Atripla. Initial lab tests showed my ALT number was at 17... Upon starting Atripla they jumped to 67. My doctor doesnt seem to be to worried about this however I am scared about such a high jump. Should I request to change treatment. Is 67 considered high?
Response from Dr. Holodniy
That is not an unusual response to starting Atripla. That ALT elevation is just slightly above the normal range. At this point, I would not be concerned.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Anal Sex Worried I Have HIV
- Flu Symptoms After Oral Sex Worried I Have HIV
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Thrush After Giving A Bj Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.